# SDR CALA2017040400847

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 77,410 hours, 25,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Dirty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SQUIB TEST 1 FAILS TEST, THE "L" EMERGENCY ESCAPE LIGHT REMAINS OFF. CLEANED SWITCH LEFT GND DISABLE SWITCH S528 - WD 25-65-11 AND SMP TEST 1 SELF TEST FROM P61 CKS GOOD - FIM 25-65-00-815-802.
